# SDR CALA2013101091950

- Difficulty date: October 9, 2013
- Submitted: October 10, 2013
- Operation: Air carrier
- Aircraft: N566UA
- Make and model: Boeing 757222
- Aircraft serial: 26670
- Aircraft time: 68,997 hours, 25,355 cycles
- Engine: Pwa PW2037
- System (JASC): 7830 · Engine Thrust Reverser
- Part: O-Ring
- Condition: Damaged
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ON WALK AROUND FLT CREW REPORTS NR 1 ENG STRUT DRAIN LINE, LARGE LINE NR 2 LEAKING.   REPLACED O-RING ON UPPER INBD HYD UNION ON THRUST REVERSER DIRECTIONAL CONTROL VLV.  OPERATION CHECKED RAN REVERSER SEVERAL TIMES, NO LEAKS NOTED.  NR 1 ENG OIL LEAKING, REPLACED "O" RING.
